# SDR DALA2016122510089

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 65,278 hours, 47,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NLG STEERING ACTUATOR DAMAGED RIGHT SIDE NLG SUPPORT WEB. INSTALLED REPAIR IAW SRM 53-05 REPAIR 47A STEP (B) (3) (B).
